# SDR UPS04841827

- Difficulty date: January 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SEAT TRACK CRACKED AT STA 145.  BLENDED CRACKED SEAT TRACK IAW DC8 SRM 53-2-3, OUT OF LIMITS IAW DC8 SRM 53-2-3 AND 53-2-0.  REMOVED DAMAGED SEAT TRACK IAW DC8 SRM 51-3-0 & 51- 3-1.  LOCATED, DRILLED NEW SEAT TRACK AND SPLICE IAW DC8 SRM 53-2-3.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK SPLICE IAW DC8 SRM 51-3-0 & 51-3-1.
